Duality and saddle-point type optimality for generalized nonlinear fractional programming

X. M. Yang, Xiaoqi Yang, K. L. Teo

Research output: Journal article publicationJournal articleAcademic researchpeer-review

21 Citations (Scopus)


In this paper, we establish two theorems of alternative with generalized subconvexlikeness. We introduce two dual models for a generalized fractional programming problem. Theorems of alternative are then applied to establish duality theorems and a saddle-point type optimality condition.
Original languageEnglish
Pages (from-to)100-109
Number of pages10
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 1 Jan 2004


  • Duality models
  • Duality theorems
  • Generalized convexity
  • Generalized fractional programming
  • Saddle-point optimality conditions
  • Theorems of alternative

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this